Ok you might find this strange, but I've always wanted droopy eyebrows, which is weird, but I've always liked that look for some reason. I recently went to a surgeon he told me my eyebrows were already low, and if he injected botox there would be very little change, change that wasn't even noticeable. I always hear people saying that they've gotten droopy eyebrows from botox,why is it impossible to lower eyebrows that are already low?
Can Botox Lower Already Low Eyebrows?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 13
Is it possible to intentionally lower your brows with Botox?
Typically this is an unwanted effect and the lowered brow may result in skin gathering over the eyelid making the eyelid appear like it was drooping.
You may be able to replicate the effect of Botox (without the 3-4 month duration of a Botox treatment) by getting injected with local anesthetic to just above the brow -- this could provide a close approximation of the Botox effect of "lowering" your brow -- if you don't like the result, the local anesthetic will wear off by the end of the day...
Yes botox can lower the brows...
while most people view this as an unwanted side effect, it can be used to accentuate the droopy look...fortunately it's not permanent and I suspect you'll soon grow out of your fascination with the look...but yes it's possible
Botox works by weakening the muscles
Since Botox works by weakening the muscles which lift the eyebrows, injecting Botox into your frontalis should help drop your brows if that is what you want.
You might also like...
BOTOX can lower brows
The male aesthetic look is very different than the female look. Low brows, and heaviness to the upper eyelid area are all associated with a "male look". When these principles are violated, one winds up with the Kenny Rogers or Bruce Jenner look.
Using botulinum toxin to lower the brows is a great way to see how you might like that look. It is temporary so if you do not the effect will wear off in a few months.
Botulinum Toxin (Dysport and Botox) to lower eyebrows
You seem particularly young to be considering this treatment. Having said that, Botulinum Toxin (Dysport and Botox) does not lower the brows, it only allows them to return to a resting unopposed (agonist) muscle position with or without treatment of the antagonist muscle groups.
Yes, but may not like the look
Certainly, it is very easy to drop the brow. However, I have never had a patient ask me to do so. All it takes is to make one of the two mistakes Botox injectors can make when they inject the forehead. One mistake is too inject too many units in the frontalis muscle and the second mistake is to inject too close to the brow.
I suppose if you actually want a brow drop you could ask your physician to titrate the amount of Botox...adding a few extra units each week until you have the drop you want.
Droopy eyebrows with botox
Some people do get droopier eyebrows with Botox because they have low eyebrows with age and they compensate by developing wrinkles from overacting forehead muscles. These muscles are treated with Botox and then sometimes they are overtreated and drop the brow.
Wanting a "Reverse" brow lift
Botox can definitely lower your brow by relaxing the muscles that elevate your brow in your forehead. The goal would be to avoid a "droopy lid". I would first treat the brow elevators (upper forehead) only, without touching the brow depressors in the Glabella region. If after a few weeks the result wasn't perfect-- injecting a little more botox lower in the forehead, closer to the eyebrow margin would be the next step. Just be careful-- too much botox too close to the eyebrow can result in the "droopy lid". Good luck!
If Botox is injected to the mid to lower forehead you may get some additional lowering but there is also a chance that the upper eyelids could droop and this could affect your upper field of vision temporarily so please be aware of that.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.